The annals of applied probability :

Published by : Institute of Mathematical Statistics, (Hayward, Calif. :) Physical details: v. : ill. ; 26 cm. ISSN:1050-5164 Year: 1991
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Collection Call number URL Status Notes Date due Barcode
E-Journal E-Journal School of Theoretical Physics
Online journal Link to resource Not for loan Access to full text from 1991+
Continuing Resources Continuing Resources School of Theoretical Physics
Journals Not for loan Vol 9 (1999)-

Title from cover.

Latest issue consulted: Vol. 17, no. 2 (Apr. 2007).

Also issued online.

"An official journal of the Institute of Mathematical Statistics."

SERBIB/SERLOC merged record

This is a serial

There are 1 subscription(s) associated with this title.

At library: School of Theoretical Physics

Location: Library

Subscription from: to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 30, No 6 (Dec. 2020) 12/06/2020 03/23/2021 Arrived
Vol 30, No 5 (Oct. 2020) 10/06/2020 12/03/2020 Arrived
Vol 30, No 4 (Aug. 2020) 08/06/2020 12/03/2020 Arrived
Vol 30, No 3 (Jun. 2020) 06/06/2020 12/03/2020 Arrived
Vol 30, No 2 (Apr. 2020) 04/06/2020 08/10/2020 Arrived

More details

There are no comments on this title.

to post a comment.